WoRMS name details
Tellina suezensis A. E. Salisbury, 1934
849089 (urn:lsid:marinespecies.org:taxname:849089)
unaccepted
Species
marine
Salisbury, A. E. (1934). On the nomenclature of Tellinidae, with descriptions of new species and some remarks on distribution. <em>Proceedings of the Malacological Society of London.</em> 21(2): 74-91. [details] Available for editors
[request]

MolluscaBase eds. (2025). MolluscaBase. Tellina suezensis A. E. Salisbury, 1934. Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=849089 on 2025-03-07
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License